A 69-year-old m an presented to the hospital w ith a skin eruption over his neck, arm s, and legs…

A 69-year-old m an presented to the hospital w ith a skin eruption over his neck, arm s, and legs. The patient reported that he was diagnosed w ith senile pruritus 3 week earlier, and he had been applying a topical doxepin cream to relieve itching. Physical exam ination revealed red, swollen skin covered w ith blisters, and a patch test con rm ed that the skin eruption was due to doxepin. Which of the follow ing adverse drug reactions best explains the patient’s disorder? A. Type I allergic reaction B. Type II allergic reaction C. Idiosyncratic reaction D. Pseudoallergic reaction E. Type IV allergic reaction

Don't use plagiarized sources. Get Your Custom Essay on
A 69-year-old m an presented to the hospital w ith a skin eruption over his neck, arm s, and legs…
For as low as $7/Page
Order Essay

Leave a Reply

Your email address will not be published. Required fields are marked *

*

*

*